MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965431100
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a wallstent biliary partially covered stent has been implanted to treat a 12mm periampullary malignant stricture in the distal common bile duct during a stent placement procedure performed on (b)(6) 2019.Reportedly, the patient's anatomy was tortuous and was dilated prior to stent placement procedure.According to the complainant, during the procedure, resistance was felt while trying to deploy the stent.The physician exerted more pressure to the delivery system and immediately the stent crossed the stricture and was deployed proximal to the stricture.Reportedly, the stent remains implanted and a 4cm wallstent biliary partially covered stent was placed to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be stable.

Brand Name
WALLSTENT BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8609132
Report Number3005099803-2019-02532
Device Sequence Number11310945
Product Code FGE
UDI-Device Identifier08714729317937
UDI-Public08714729317937
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K000308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2020
Device Model NumberH965431100
Device Catalogue Number3110
Device Lot Number0022880221
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1